# SDR SWAA2020030542155

- Difficulty date: February 23, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-4 GALLEY EXIT LIGHT LENS IS DAMAGED.         REMOVED AND REPLACED G-4 EXIT LIGHT LENS IAW AMM 33-51-01-960-801
